Is vaginal bleeding normal after taking morning after pill?


Q: I had an incident with a condom recently while having sex and I went to the pharmacy and took a morning after pill within 12 hours of conception. This was on the 15th of August. At the time my period just ended on the 13th of august. Yesterday I have started spotting slightly and I read warnings online saying its ok. However now I have started having what looks like period bleeding, however there is no nausia, dizziness or abdominal pain. Online it also mentions that a period might come late or earlier after taking the pill. However this is technically 3-4 weeks before my next period is due. Is this normal?

Symptoms:  Spotting, vaginal bleeding

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon